# SDR AWXA0001963

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737317
- Aircraft serial: 23684
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fwd Cargo door lwr fwd crossbeam web cracked at fasteners 2 placesC: removed cargo door and replaced cracked Webs per SRM 51-40-02 Reinstalled cargo door per task card R 8M 52001
